Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Structural analysis by distribution of deformation


Author: C. V. Klouček
Journal: Quart. Appl. Math. 9 (1951), 77-88
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/40169
MathSciNet review: 40169
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/40169
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society